SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Adaptive H Formation Control for Distributed Parameter Systems of Hyperbolic Type by Finite Dimensional Controllers
Yoshihiko MIYASATO
Author information
JOURNALS FREE ACCESS

2014 Volume 7 Issue 2 Pages 82-89

Details
Abstract

In this paper, the author considers the problem of designing H formation control of multi-agent systems that are composed of distributed parameter systems of hyperbolic type. Although distributed parameter systems are infinite dimensional processes, the proposed control schemes are constructed from finite dimensional compensators. The control strategies are derived as solutions of certain H control problems, and we can regard the artificial error terms in the potential functions and the effects of neglected infinite-dimensional modes as external disturbances to the processes. It is shown that the desirable formations are achieved approximately via adaptation schemes.

Information related to the author
© 2014 The Society of Instrument and Control Engineers
Previous article Next article
feedback
Top